# SDR 2007UALA02230

- Difficulty date: June 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 26,805 hours, 9,581 cycles
- Engine: Iae V2527A5
- Engine time: 39,347 hours, 14,865 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Part number: 5R185TYP
- Part serial: NONE
- Condition: Debonded
- Location: Nr 1 Engine
- Part time: 39,347 hours, 14,865 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT RETURNED TO FIELD DUE TO LEFT ENGINE FAILURE ON TAKEOFF.   LT ENGINE WAS REMOVED FROM AIRCRAFT, POSITION 1, DUE TO FAN ATTRITION LINER DAMAGE.  THE ENGINE WAS SHIPPED TO MANUFACTURER FOR INVESTIGATION AND REPAIR.  THE LAST TWO SHOP VISITS WERE IN 2005 AND 2004 WERE FOR FAN CASE LINER PROBLEMS.  AT THE LSV, THE FOLLOWING LEVELS OF MAINTENANCE WERE PERFORMED: L3 ON THE FAN, L2 ON THE FAN CASE THE REASON FOR REMOVAL WAS VERIFIED BASED ON THE CONDITION OF THE ATTRITION LINERS AND MISSING ACOUSTIC LINERS FROM 3 TO 9 O`CLOCK POSITION.  SIX OF TWELVE ACOUSTIC LINERS SEPARATED FROM THE FAN CASE AND LODGED IN THE FEGVÕS.  SUBSEQUENTLY, A FULL FAN CASE LINER / PANEL REPLACEMENT OCCURRED.
